Research in Mathematics

·        Research Interest


·        Selected Publications

1.    Analysis on linear stability of oblique shock waves in steady supersonic flow, J. Diff. Eq., 207(2004), 195-225.

2.    Oblique and conical shock waves for Euler system of equations, Proc. Roy. Soc. Edinburgh, 135A(2005), 1109-1127.

3.    Oblique shock waves and shock reflection. J. Math. Phys., 48(2007),123102, 1-20.

4.    Initial-Boundary value problem for non-isentropic Euler equations with incompatible data. (preprint)



Back to My Homepage